# SDR ABXA010909

- Difficulty date: May 10, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 58,319 hours, 35,852 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 591348839
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER INBOARD BONDED PANEL HAD A LARGE AREA OF DELAMINATION AROUND FASTENERS. REPLACED BONDED PANEL IAW DC-9 SRM 51-30-1 AND 51-30-2.
